American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] A. Lerario. Random matrices and the average topology of the intersection of two quadrics. Proc. Amer. Math. Soc. 143 (2015) 3239-3251.
Abstract, references, and article information   
View Article: PDF

[2] A. Barros, R. Batista and E. Ribeiro Jr.. Bounds on volume growth of geodesic balls for Einstein warped products. Proc. Amer. Math. Soc. 143 (2015) 4415-4422.
Abstract, references, and article information   
View Article: PDF

[3] Martin Lotz. On the volume of tubular neighborhoods of real algebraic varieties. Proc. Amer. Math. Soc. 143 (2015) 1875-1889.
Abstract, references, and article information   
View Article: PDF

[4] A. Barros and E. Ribeiro Jr.. Some characterizations for compact almost Ricci solitons. Proc. Amer. Math. Soc. 140 (2012) 1033-1040. MR 2869087.
Abstract, references, and article information   
View Article: PDF

[5] A. Barros and P. Sousa. Compact graphs over a sphere of constant second order mean curvature. Proc. Amer. Math. Soc. 137 (2009) 3105-3114. MR 2506469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Robert W. Donley Jr.. A cocycle formula for the quaternionic discrete series. Proc. Amer. Math. Soc. 131 (2003) 1943-1951. MR 1955285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jean-Baptiste Poly and Gilles Raby. Prolongement de courants positifs a travers de petits obstacles. Proc. Amer. Math. Soc. 127 (1999) 2091-2098. MR 1605933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ralph Howard. The sharp Sobolev inequality and the Banchoff-Pohl inequality on surfaces. Proc. Amer. Math. Soc. 126 (1998) 2779-2787. MR 1451806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jiazu Zhou. Sufficient conditions for one domain to contain another in a space of constant curvature. Proc. Amer. Math. Soc. 126 (1998) 2797-2803. MR 1451838.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carlos A. Berenstein, Enrico Casadio Tarabusi and Árpád Kurusa. Radon transform on spaces of constant curvature. Proc. Amer. Math. Soc. 125 (1997) 455-461. MR 1350933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Árpád Kurusa. Support theorems for totally geodesic Radon transforms on constant curvature spaces . Proc. Amer. Math. Soc. 122 (1994) 429-435. MR 1198457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jia Zu Zhou. The sufficient condition for a convex body to enclose another in ${\bf R}\sp 4$ . Proc. Amer. Math. Soc. 121 (1994) 907-913. MR 1184090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Liliana M. Gysin. The isoperimetric inequality for nonsimple closed curves . Proc. Amer. Math. Soc. 118 (1993) 197-203. MR 1079698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Tōru Ishihara. Kinematic formulas for Weyl's curvature invariants of submanifolds in complex projective space . Proc. Amer. Math. Soc. 97 (1986) 483-487. MR 840634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Irl Bivens. Integral formulas and hyperspheres in a simply connected space form . Proc. Amer. Math. Soc. 88 (1983) 113-118. MR 691289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Moses Glasner. Stokes' theorem and parabolicity of Riemannian manifolds . Proc. Amer. Math. Soc. 87 (1983) 70-72. MR 677234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. M. Cormack. The Radon transform on a family of curves in the plane. II . Proc. Amer. Math. Soc. 86 (1982) 293-298. MR 667292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jay P. Fillmore. A note on integral geometry in the inversive plane . Proc. Amer. Math. Soc. 78 (1980) 551-554. MR 556631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia